# SDR R7MR35058

- Difficulty date: April 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 9910951
- Part serial: JD1042
- Condition: Intermittent
- Location: Uhf/Vhf/Low/ Hi
- Part time: 511 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UHF/VHF/LOW/HI BAND TRANSCEIVER - UNIT INOPERATIVE.  VHF DIGITAL READOUT BECAME INTERMITTENT FOR A FEW DAYS AND THEN WENT COMPLETLY OUT.  TRANSMIT/RECEIVE WORKED FINE, BUT AT WHIDH FREQUENCY IS UNKNOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
